MathSciNet Relay Station
MathSciNet bibliographic data
MR255856 (41 #516) 33.19
Tang, Irving C. Some definite integrals and Fourier series for Jacobian elliptic functions. Z. Angew. Math. Mech. 49 1969 95–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement